W.Y.C. Chen, A.Y.L. Dai, T. Dokos, T. Dwyer and B.E. Sagan,
On 021-avoiding ascent sequences,
Electron. J. Combin. 20(1) (2013) #P76.

Cited by


  1. A.M. Baxter and L.K. Pudwell, Ascent sequences avoiding pairs of patterns, Electron. J. Combin. 22 (2015) Paper 1.58, 23 pp.

  2. D. Callan, Another bijection for 021-avoiding ascent sequences, arXiv:1402.5898.

  3. D. Callan, T. Mansour and M. Shattuck, Restricted ascent sequences and Catalan numbers, Appl. Anal. Discrete Math. 8 (2014) 288-303.

  4. L.R. Campbell, S. Dahlberg, R. Dorward, J. Gerhard, T. Grubb, C. Purcell and B.E. Sagan, Restricted growth function patterns and statistics, Adv. in Appl. Math. 100 (2018) 1-42.

  5. S. Dahlberg, Patterns in set partitions and restricted growth functions, Ph.D. Thesis, Michigan State University, 2016.

  6. A. Sabri, Gray codes and efficient exhaustive generation for several classes of restricted words, Ph.D. Thesis, Université de Bourgogne, 2015.

  7. A. Sabri and V. Vajnovszki, Two reflected gray code-based orders on some restricted growth sequences, The Computer Journal, 58 (2015) 1099-1111.

  8. E. Steingrímsson, Some open problems on permutation patterns, In: Surveys in combinatorics 2013, 239-263, London Math. Soc. Lecture Note Ser. 409, Cambridge Univ. Press, Cambridge, 2013.

  9. S.H.F. Yan, Ascent sequences and 3-nonnesting set partitions, European J. Combin. 39 (2014) 80-94.

  10. S.H.F. Yan, Bijections for inversion sequences, ascent sequences and 3-nonnesting set partitions, Appl. Math. Comput. 325 (2018) 24-30.